Omg 1st time I've admitted this I have a problem pain killers
Please help. I'm 34 mom married for 4 months! What started with kidney stones every single month then surgery for them and on top of that I get worse bedridden migraines ever!!(pain meds only help). I have taken for 4 year any pain killer I was given!!! I even took my friends and sons and husbands pill the lied about what happen to them??? thats when i know i need help and im done living like this. please aomeone help me no one knowes this or what is going on with me right now!!!!!! Please can someone help? My husband will leave me if he finds out! He's older brother died a few years ago cause of drugs! Mainly I've been taking 6mg of hydromorophen (sp) I've heard about this Thomas recipe. Need any and all advice and encorgument please. I'm more worried about my mgrians coming! Cause when I have a headache like that it always sends me to er cause of throwing up and pain from head. I have no kne to talk to. Please I feel like I'm losing my life or I'm fixin to lose what us left. Please someone talk to me and help!!!! Anyone doctors nurses other addicts. I've been taking if and mixing with perecest and Vicodins some day but I've been up to 6mg of hydromorophen. Help help help pleased. Love
Alone and scared &. Don't want to lose Everyone
Recognizing that you have a problem is a very courageous first step in solving it. Unfortunately, as you well know, there are no magic tricks and instant formulas to resolve a situation that took years to create. It is very common for addiction to start as a simple prescription for an acute pain such as kidney stone. A life long diagnosis such as a migraine should never be treated with narcotics for ant length of time. There are proven prophylactic medications that, if taken on daily basis, prevent or minimize occurrence of migraines. And if they do occur, there are much better, non narcotic medications that are migraine specific that work faster and are non addictive. For that you need to talk to a Neurologist who will gladly evaluate you and treat you. You may also reconsider talking to your husband about it. Openness in a relationship is very important and if you are honest with his and explain your pain and your fears to him he may be very helpful and receptive, especially in light of what he went through with his brother. In the meantime we need to address your addiction and physical dependency on opiates and what are your options of treatment. I will gladly give you some suggestions, but you may have to go and see a doctor anyway and will shortly see why: there are just some medications that are incredibly helpful in withdrawals and only a physician can prescribe them for you. There is really no easy way of detoxing from home. I have dealt with hundreds of addicts who have all told me horror stories of doing it by themselves. I would only guess that if are successful in doing it at home you don't end up in my clinic. Just in case you are curious, it takes us three to four days to detox a patient and get him/her back home drug free and feeling well on Naltrexone therapy (no opiates). At home, the basic technique is to space out the pills you take on a consistent manner until you take only one at night, then half at night, than every other night and then none. See if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep. and Clonidine for the creepy-crawly feeling and control of blood pressure variations. It will make your withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months. Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself. It will take time - two to four weeks at least, for your receptors to down-regulate (for the brain begin to heal) and to start making its own endorphins. Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. Take a look at my blogs about options for detox and recovery. You may also take a look at my clinic website where I also have my blogs and a lot of other info about drug addiction and recovery. Look especially into the blog and the info on Naltrexone therapy after getting clean. It really improves your chances of staying clean for good by cutting down your physical cravings. Look into my clinic website as well. All this can be done by clicking on my name in blue. There is a injectable form available now that is covered by all major medical insurances called Vivitrol that you would need to get only once monthly to stay clean. Just keep it in mind for the future. As to whether opiates will kill you in the future once you get off of them, no, they will not. However, you will need to be very careful not to get addicted again, since you know that you have that predisposition, which is likely genetic. Good luck to you.
Hey there, I'm really sorry to hear about the situation you have found yourself in, I've been an addict of opiates, starting with pain pills and ending with heroin for over 10 years and im now 36. It's really an ugly place to find yourself in, especially if you feel alone in it. I'm not sure I have the best advice but the 1st thing that I thought of was maybe you could speak to a doctor about it. If you really want to make sure you don't have access to them in order to limit the temptation, you might want to speak to the prescribing doctor about slowly and carefully taking you off them. Or if you can find some kind of drug therapist without letting anyone know that they are specifically a "drug" therapist or even find a regular therapist or councilor you can get professional advice about what avenue you can take to get where you want to be. I know from experience that there are reason aside from pain that get people caught up in addiction and that for me personally, i could always find some reason, pain usually to excuse the fact that I was continuing to take the pills. I get that they seem to be the only thing that take your migraines away, but if there weren't any underlying issues with addiction and self medicating, you would be able to only take the pills when you had the migraines and not every day to the point of addiction. I've learned that the addiction is actually just a symptom of some sort of inner turmoil in most cases and that untill the core issue is resolved the chances of breaking the addiction aren't very good. I've gone through the week or so of hellish withdrawals until I was past the physical pain of it, but wasn't ever able to stay away because of my underlying issues. But to help with the physical withdrawals I was sometimes able to use tramadol which helps a little but is still taking pills. That's why I suggest you speak to a medical professional even if you just find one that doesn't know you, and just go to themone time for advice.
Like I said I'm not sure I have the best advice for your situation but I did want to reach out to you and offer what I do have because I know what you are going through and if you don't have support it's like a million times harder to deal.
Good luck with finding something that works for you and I wish you the best. Hang in there and hold onto hope.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.